MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US HP MBT DRILL TOWER; DRILL GUIDES

DEPUY ORTHOPAEDICS INC US HP MBT DRILL TOWER; DRILL GUIDES
Catalog Number 950502027
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the instrument won't engage properly and creating wear.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Additional Manufacturer Narrative
Product complaint # pc-(b)(4).Investigation summary functional examination of the returned device could not replicate the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
HP MBT DRILL TOWER
Common Device Name
DRILL GUIDES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7209113
Report Number1818910-2018-51651
Device Sequence Number13712133
Product Code HWT
UDI-Device Identifier10603295227472
UDI-Public10603295227472
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number950502027
Device Lot NumberB0609
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2018
Initial Date Received by Manufacturer 01/02/2018
Supplement Date Received by Manufacturer01/22/2018
04/19/2018
Initial Report FDA Received Date01/22/2018
Supplement Report FDA Received Date01/23/2018
04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1